Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 6, NWS Lincoln, IL

February 27, 2013Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 27, 2013, 9:17 AM CST for Lawrence County, Illinois. It took effect at Mar 1, 2013, 5:43 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2013, 9:17 AM CST (15:17 UTC)
In effect from
Mar 1, 2013, 5:43 PM CST
Expired
Mar 2, 2013, 10:06 AM CST
In force
16 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 29.86 ft at Mar 2, 2013, 3:00 AM CST.

actionminormoderate2025303502/2702/2803/0103/0203/03
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WGUS43 KILX 271517
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
917 AM CST WED FEB 27 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

.SYNOPSIS...PRECIPITATION OVER THE PAST 24 HOURS HAS FORCED A RISE
IN THE EMBARRAS RIVER. INDICATIONS ARE THAT THE RIVER AT LAWRENCEVILLE
WILL RISE TO MINOR FLOOD TOMORROW CRESTING ON FRIDAY BEFORE SLOWLY
FALLING BELOW FLOOD STAGE BY THE WEEKEND.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-280517-
/O.NEW.KILX.FL.W.0006.130228T1330Z-130302T0600Z/
/LAWI2.1.ER.130228T1330Z.130301T0600Z.130302T0000Z.NO/
917 AM CST WED FEB 27 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THURSDAY MORNING TO LATE FRIDAY NIGHT.
* AT  845 AM WEDNESDAY THE STAGE WAS 28.1 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 30.4 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  28.1 WED 9 AM    29.9   30.3   29.6



$$
6 follow-up statements
575 
WGUS83 KILX 280317
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
917 PM CST WED FEB 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-281717-
/O.EXT.KILX.FL.W.0006.130228T2159Z-130301T0900Z/
/LAWI2.1.ER.130228T2159Z.130301T0000Z.130301T0300Z.NO/
917 PM CST WED FEB 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* FROM THURSDAY AFTERNOON TO LATE THURSDAY NIGHT.
* AT  845 PM WEDNESDAY THE STAGE WAS 29.0 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 30.1 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.0 WED 9 PM    29.6   29.7   28.8

$$

SHIMON
294 
WGUS83 KILX 281621
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1021 AM CST THU FEB 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-010621-
/O.EXT.KILX.FL.W.0006.130302T0000Z-130303T0600Z/
/LAWI2.1.ER.130302T0000Z.130302T0600Z.130303T0000Z.NO/
1021 AM CST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* FROM FRIDAY EVENING TO LATE SATURDAY NIGHT.
* AT 945 AM THURSDAY THE STAGE WAS 29.3 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 30.1 FEET BY OVERNIGHT FRIDAY NIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.3 THU 10 AM   29.7   30.1   29.6

$$

07
700 
WGUS83 KILX 010221
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
821 PM CST THU FEB 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-011621-
/O.EXT.KILX.FL.W.0006.130302T0600Z-130303T0000Z/
/LAWI2.1.ER.130302T0600Z.130302T0600Z.130302T1800Z.NO/
821 PM CST THU FEB 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* FROM LATE FRIDAY NIGHT TO SATURDAY EVENING.
* AT  745 PM THURSDAY THE STAGE WAS 29.5 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.5 THU 8 PM    29.7   30.0   29.7



$$
557 
WGUS83 KILX 012313
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
513 PM CST FRI MAR 1 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-021313-
/O.EXT.KILX.FL.W.0006.130301T2343Z-130302T1600Z/
/LAWI2.1.ER.130301T2343Z.130302T0600Z.130302T1000Z.NO/
513 PM CST FRI MAR 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SATURDAY MORNING.
* AT  345 PM FRIDAY THE STAGE WAS 29.8 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.8 FRI 4 PM    30.0   29.9   28.4

$$
623 
WGUS83 KILX 020504
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1104 PM CST FRI MAR 1 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-021904-
/O.EXT.KILX.FL.W.0006.000000T0000Z-130303T0040Z/
/LAWI2.1.ER.130302T0600Z.130302T1200Z.130302T1840Z.NO/
1104 PM CST FRI MAR 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SATURDAY EVENING.
* AT 1045 PM FRIDAY THE STAGE WAS 29.8 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.8 FRI 11 PM   30.1   28.8   27.0

$$
535 
WGUS83 KILX 021606
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1006 AM CST SAT MAR 2 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC101-021636-
/O.CAN.KILX.FL.W.0006.000000T0000Z-130303T0040Z/
/LAWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1006 AM CST SAT MAR 2 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT  945 AM SATURDAY THE STAGE WAS 29.8 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 29.9 FEET.  THE 
  RIVER WILL FALL TO 29.5 FEET BY .


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.8 SAT 10 AM   29.5   27.8   26.0



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 27, 5:06 AM CST, 4 hours 11 minutes earlier.

Area forecast discussion, Feb 27, 5:06 AM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CST WED FEB 27 2013

.DISCUSSION...
ISSUED 242 AM CST WED FEB 27 2013

PERIODIC SNOW-SHOWERS ARE EXPECTED OVER THE NEXT COUPLE OF
DAYS...BEFORE IMPROVING CONDITIONS ARRIVE BY THE WEEKEND.

08Z/2AM SURFACE ANALYSIS SHOWS 996MB LOW CENTERED OVER NORTHERN
INDIANA...WITH TROUGH AXIS EXTENDING INTO EAST-CENTRAL ILLINOIS.
MOST OF THE SNOW ASSOCIATED WITH THE WARM CONVEYOR BELT AROUND THE
SYSTEM HAS LIFTED TO THE N/NW ACROSS NORTHERN ILLINOIS ARCING BACK
INTO EASTERN IOWA AND NORTHERN MISSOURI. MEANWHILE...CLOUDY SKIES
AND GENERALLY DRY CONDITIONS PERSIST ACROSS CENTRAL ILLINOIS.

SHORT TERM...TODAY THROUGH FRIDAY

AS UPPER/SURFACE LOW GRADUALLY LIFT FURTHER NORTHEASTWARD...LIGHT
SNOW WILL WRAP BACK INTO THE AREA TODAY. TIME-HEIGHT CROSS-SECTIONS
REVEAL PLENTY OF LINGERING LOW-LEVEL MOISTURE...BUT INDICATE ONLY
VERY WEAK LIFT. SINCE OMEGA IS MUCH WEAKER AND MOISTURE PROFILE IS
MORE SHALLOW...AM NOT EXPECTING THE SNOW TO BECOME NEARLY AS HEAVY
AS IT DID YESTERDAY. INSTEAD...AS SUBTLE SHORT-WAVES ROTATE AROUND
THE PARENT UPPER LOW ENHANCING LIFT FROM TIME TO TIME...THINK WE
WILL SEE PERIODS OF LIGHT SNOW ACROSS CENTRAL AND SOUTHEAST ILLINOIS
THROUGHOUT THE DAY. DUE TO THE LOW SNOWFALL RATES AND THE FACT
THAT TEMPERATURES WILL BE ABOVE FREEZING...ONLY MINOR ACCUMULATIONS
OF LESS THAN 1 INCH ARE EXPECTED.

SNOW-SHOWERS WILL CONTINUE TONIGHT...AS ADDITIONAL SHORT-WAVES DROP
THROUGH THE REGION. WHILE THE STRONGEST WAVE ROTATING AROUND THE
PERSISTENT UPPER LOW WILL SINK SOUTHWARD INTO THE OHIO RIVER
VALLEY ON THURSDAY...UPPER FLOW WILL REMAIN STRONGLY CYCLONIC.
THIS WILL SUPPORT A CONTINUING CHANCE FOR SNOW-SHOWERS OR SNOW
FLURRIES ACROSS THE AREA INTO FRIDAY.

LONG TERM...SATURDAY THROUGH TUESDAY

UPPER LOW WILL FINALLY LOSE ITS GRIP ON CENTRAL ILLINOIS OVER THE
WEEKEND...AS SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST. THIS
WILL ALLOW A RETURN TO MOSTLY SUNNY BUT COLD CONDITIONS FOR BOTH
SATURDAY AND SUNDAY. ONCE THE HIGH BEGINS TO SHIFT OFF TO THE
EAST...A SOUTHERLY RETURN FLOW WILL BRING SOMEWHAT WARMER AIR BACK
INTO THE REGION ON MONDAY...WITH HIGH TEMPERATURES REACHING THE
UPPER 30S AND LOWER 40S. MEANWHILE...THE NEXT WEATHER SYSTEM WILL
ALREADY BE APPROACHING FROM THE NORTHWEST. MODELS HAVE BEEN
ADVERTISING A CLIPPER SYSTEM DROPPING SOUTHEASTWARD OUT OF CANADA
EARLY NEXT WEEK FOR THE PAST SEVERAL RUNS...HOWEVER THEY STILL
DISAGREE ABOUT ITS EVENTUAL TRACK. LATEST ECMWF/GFS HAVE BOTH
SHIFTED SOUTHWARD...TAKING THE LOW OUT OF THE ROCKIES MONDAY
EVENING E/SE TO ARKANSAS/SOUTHEAST MISSOURI BY TUESDAY MORNING.
MEANWHILE...THE GEM SHOWS SIMILAR TIMING BUT IS A BIT FURTHER
NORTH. THIS MORE SOUTHERN TRACK COULD POTENTIALLY BRING
ACCUMULATING SNOWFALL TO PARTS OF CENTRAL ILLINOIS MONDAY NIGHT
INTO TUESDAY. STILL PLENTY OF TIME TO WORK OUT THE DETAILS...BUT
AT THIS POINT WILL MENTION CHANCE FOR SNOW ACROSS THE BOARD MONDAY
NIGHT...THEN ACROSS THE CENTRAL/NORTHERN ZONES ON TUESDAY.
TEMPERATURES MAY BE WARM ENOUGH TO COMPLICATE THINGS...POSSIBLY
PRODUCING A RAIN/SNOW MIX ACROSS THE SOUTH ON TUESDAY.

&&

.AVIATION...
ISSUED 500 AM CST WED FEB 27 2013

MAINLY IFR CONDITIONS EXPECTED ACROSS THE CENTRAL ILLINOIS
TERMINALS THROUGH THE PERIOD. MOISTURE WRAPPING AROUND THE STORM
SYSTEM THAT BROUGHT THE PRECIPITATION TO THE AREA YESTERDAY WILL
CONTINUE TO BRING LOW CLOUDS AND PERIODS OF LIGHT SNOW TO THE
FORECAST AREA THRU THIS EVENING. IN ADDITION TO THE LIGHT SNOW...
THERE COULD BE SOME PATCHY DRIZZLE OR FREEZING DRIZZLE AROUND THE
THIS MORNING. SURFACE TEMPERATURES THIS MORNING WILL BE CLOSE TO
THE FREEZING MARK...BUT ARE EXPECTED TO RISE INTO THE MID 30S MOST
AREAS TODAY. WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 12
AND 17 KTS BY LATE THIS MORNING INTO THIS AFTERNOON...WITH A FEW
GUSTS AROUND 22 KTS AT TIMES.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 27, 5:25 AM CST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
525 AM CST WED FEB 27 2013

ILZ027>031-036>038-040>057-061-281200-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
525 AM CST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF LIGHT SNOW WILL OCCUR OVER THE AREA THROUGH TONIGHT.
ACCUMULATIONS WILL BE AROUND 1 INCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR SNOW MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-281200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
525 AM CST WED FEB 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF LIGHT SNOW WILL OCCUR ACROSS THE AREA THROUGH TONIGHT.
ACCUMULATIONS OF LESS THAN AN INCH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR SNOW MONDAY NIGHT AND RAIN OR SNOW ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Local storm report, Feb 27, 6:12 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
612 AM CST WED FEB 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     SNOW             ELKHART                 40.02N 89.48W
02/27/2013  M3.3 INCH        LOGAN              IL   MESONET

            24 HOUR TOTAL

0540 AM     SNOW             HOPEWELL                40.98N 89.46W
02/27/2013  M6.4 INCH        MARSHALL           IL   MESONET

0545 AM     SNOW             ALTONA                  41.12N 90.16W
02/27/2013  M6.3 INCH        KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0547 AM     SNOW             1 SW JEROME             39.76N 89.69W
02/27/2013  M2.9 INCH        SANGAMON           IL   MESONET

            24 HOUR TOTAL. LIGHT SNOW FALLING

0600 AM     SNOW             TOULON                  41.09N 89.86W
02/27/2013  M7.5 INCH        STARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     SNOW             5 W BLOOMINGTON         40.48N 89.07W
02/27/2013  M3.0 INCH        MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Feb 27, 7:20 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
720 AM CST WED FEB 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             VIRGINIA                39.95N 90.21W
02/27/2013  M1.0 INCH        CASS               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0500 AM     SNOW             3 SE DUNLAP             40.83N 89.64W
02/27/2013  M4.4 INCH        PEORIA             IL   MESONET

0500 AM     SNOW             4 NE NORMAL             40.56N 88.95W
02/27/2013  M2.5 INCH        MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             PRINCEVILLE             40.93N 89.76W
02/27/2013  M6.2 INCH        PEORIA             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             KNOXVILLE               40.91N 90.29W
02/27/2013  M5.0 INCH        KNOX               IL   MESONET

            24 HOUR TOTAL

&&

25
Local storm report, Feb 27, 7:52 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
752 AM CST WED FEB 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 W FARMER CITY         40.24N 88.70W
02/27/2013  M3.0 INCH        DE WITT            IL   CO-OP OBSERVER

0700 AM     SNOW             ROANOKE                 40.80N 89.20W
02/27/2013  M3.0 INCH        WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             PEORIA                  40.74N 89.61W
02/27/2013  M4.5 INCH        PEORIA             IL   MESONET

            STORM TOTAL SNOWFALL

0600 AM     SNOW             PEORIA                  40.74N 89.61W
02/27/2013  M4.0 INCH        PEORIA             IL   OFFICIAL NWS OBS

            OFFICIAL PEORIA STORM TOTAL THROUGH 6 AM

0600 AM     SNOW             SPRINGFIELD             39.78N 89.64W
02/27/2013  M2.6 INCH        SANGAMON           IL   OFFICIAL NWS OBS

            OFFICAL SPRINGFIELD STORM TOTAL THROUGH 6 AM

0600 AM     SNOW             LINCOLN                 40.15N 89.37W
02/27/2013  M2.3 INCH        LOGAN              IL   OFFICIAL NWS OBS

            OFFICIAL LINCOLN STORM TOTAL THROUGH 6 AM

&&

25
Local storm report, Feb 27, 7:54 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
754 AM CST WED FEB 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             4 NE NORMAL             40.56N 88.95W
02/27/2013  M2.5 INCH        MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0500 AM     SNOW             3 SE DUNLAP             40.83N 89.64W
02/27/2013  M4.4 INCH        PEORIA             IL   MESONET

0531 AM     SNOW             ELKHART                 40.02N 89.48W
02/27/2013  M3.3 INCH        LOGAN              IL   MESONET

            24 HOUR TOTAL

0540 AM     SNOW             HOPEWELL                40.98N 89.46W
02/27/2013  M6.4 INCH        MARSHALL           IL   MESONET

0545 AM     SNOW             ALTONA                  41.12N 90.16W
02/27/2013  M6.3 INCH        KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0547 AM     SNOW             1 SW JEROME             39.76N 89.69W
02/27/2013  M2.9 INCH        SANGAMON           IL   MESONET

            24 HOUR TOTAL. LIGHT SNOW FALLING

0600 AM     SNOW             5 W BLOOMINGTON         40.48N 89.07W
02/27/2013  M3.0 INCH        MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     SNOW             VIRGINIA                39.95N 90.21W
02/27/2013  M1.0 INCH        CASS               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     SNOW             PEORIA                  40.74N 89.61W
02/27/2013  M4.0 INCH        PEORIA             IL   OFFICIAL NWS OBS

            OFFICIAL PEORIA STORM TOTAL THROUGH 6 AM

0600 AM     SNOW             SPRINGFIELD             39.78N 89.64W
02/27/2013  M2.6 INCH        SANGAMON           IL   OFFICIAL NWS OBS

            OFFICAL SPRINGFIELD STORM TOTAL THROUGH 6 AM

0600 AM     SNOW             TOULON                  41.09N 89.86W
02/27/2013  M7.5 INCH        STARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     SNOW             LINCOLN                 40.15N 89.37W
02/27/2013  M2.3 INCH        LOGAN              IL   OFFICIAL NWS OBS

            OFFICIAL LINCOLN STORM TOTAL THROUGH 6 AM

0700 AM     SNOW             ROANOKE                 40.80N 89.20W
02/27/2013  M3.0 INCH        WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             PRINCEVILLE             40.93N 89.76W
02/27/2013  M6.2 INCH        PEORIA             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             KNOXVILLE               40.91N 90.29W
02/27/2013  M5.0 INCH        KNOX               IL   MESONET

            24 HOUR TOTAL

0700 AM     SNOW             3 W FARMER CITY         40.24N 88.70W
02/27/2013  M3.0 INCH        DE WITT            IL   CO-OP OBSERVER

0700 AM     SNOW             PEORIA                  40.74N 89.61W
02/27/2013  M4.5 INCH        PEORIA             IL   MESONET

            STORM TOTAL SNOWFALL

&&

THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.

SNOW REPORTS LISTED BY AMOUNT...

 INCHES  LOCATION             COUNTY       TIME
 ------  -------------------  -----------  -------
  7.50   TOULON               STARK        0600 AM
  6.40   HOPEWELL             MARSHALL     0540 AM
  6.30   ALTONA               KNOX         0545 AM
  6.20   PRINCEVILLE          PEORIA       0700 AM
  5.00   KNOXVILLE            KNOX         0700 AM
  4.50   PEORIA               PEORIA       0700 AM
  4.40   3 SE DUNLAP          PEORIA       0500 AM
  3.30   ELKHART              LOGAN        0531 AM
  3.00   3 W FARMER CITY      DE WITT      0700 AM
  3.00   ROANOKE              WOODFORD     0700 AM
  3.00   5 W BLOOMINGTON      MCLEAN       0600 AM
  2.90   1 SW JEROME          SANGAMON     0547 AM
  2.60   SPRINGFIELD          SANGAMON     0600 AM
  2.50   4 NE NORMAL          MCLEAN       0500 AM
  2.30   LINCOLN              LOGAN        0600 AM
  1.00   VIRGINIA             CASS         0600 AM

25
Local storm report, Feb 27, 8:34 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
834 AM CST WED FEB 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY SNOW       2 SW CAMP GROVE         41.06N 89.66W
02/27/2013  M8.1 INCH        STARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             5 NW PEORIA             40.80N 89.68W
02/27/2013  M3.0 INCH        PEORIA             IL   CO-OP OBSERVER

0700 AM     SNOW             1 NE DAHINDA            40.96N 90.09W
02/27/2013  M5.8 INCH        KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             MORTON                  40.61N 89.47W
02/27/2013  M2.9 INCH        TAZEWELL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             1 N MACKINAW            40.55N 89.36W
02/27/2013  M3.5 INCH        TAZEWELL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             5 NE AVON               40.71N 90.37W
02/27/2013  M5.0 INCH        FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             STANFORD                40.43N 89.22W
02/27/2013  M2.5 INCH        MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     SNOW             ST. DAVID               40.49N 90.05W
02/27/2013  M2.0 INCH        FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     SNOW             LACON                   41.02N 89.41W
02/27/2013  M3.4 INCH        MARSHALL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.